Alert archive / Nevada / Wind Advisories in 2010

Wind Advisory 2, NWS Elko, NV

March 12, 2010

NWS Elko, NV issued this wind advisory at Mar 12, 2010, 9:13 PM PST. It took effect at Mar 13, 2010, 7:00 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2010, 9:13 PM PST (05:13 UTC)
In effect from
Mar 13, 2010, 7:00 AM PST
Expired
Mar 13, 2010, 3:00 PM PST
In force
8 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WWUS75 KLKN 130513
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
913 PM PST FRI MAR 12 2010

.A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE SILVER STATE ON
SATURDAY. THIS SYSTEM WILL BRING STRONG AND GUSTY WINDS TO
NORTHERN NYE COUNTY FROM SATURDAY MORNING THROUGH SATURDAY EVENING.

NVZ013-140300-
/O.NEW.KLKN.WI.Y.0002.100313T1500Z-100314T0300Z/
NORTHERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH
913 PM PST FRI MAR 12 2010

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 7 AM TO 7 PM PST SATURDAY. 

* TIMING: WINDS WILL INCREASE SATURDAY MORNING AND CONTINUE
  THROUGH SATURDAY EVENING.

* WINDS: NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45
  MPH CAN BE EXPECTED...ESPECIALLY IN NORTH-SOUTH ORIENTED VALLEYS.

* LOCATIONS INCLUDE: TONOPAH...CARVERS...ROUND MOUNTAIN.

* IMPACTS: RESIDENCES SHOULD BE AWARE OF THESE POTENTIALLY STRONG
  WINDS AND TAKE ANY NECESSARY PRECAUTIONS TO SECURE LOOSE OBJECTS
  OUTSIDE. TRAVELERS ARE URGED TO ALSO USE CAUTION AS STRONG
  CROSSWINDS MAY DEVELOP ON THE AREA ROADWAYS...ESPECIALLY HIGHWAY
  6 THROUGH TONOPAH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
5 follow-up statements
696 
WWUS75 KLKN 131015
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
215 AM PST SAT MAR 13 2010

.A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE SILVER STATE TODAY. 
THIS SYSTEM WILL BRING STRONG AND GUSTY WINDS TO NORTHERN NYE
COUNTY FROM THIS MORNING THROUGH THIS EVENING.

NVZ013-140300-
/O.CON.KLKN.WI.Y.0002.100313T1500Z-100314T0300Z/
NORTHERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH
215 AM PST SAT MAR 13 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
PST THIS EVENING. 

* TIMING: WINDS WILL INCREASE AFTER SUNRISE THIS MORNING AND
  CONTINUE THROUGH THE EVENING.

* WINDS: NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND
  45 MPH CAN BE EXPECTED...ESPECIALLY IN NORTH-SOUTH ORIENTED 
  VALLEYS.

* LOCATIONS INCLUDE: TONOPAH...CARVERS...ROUND MOUNTAIN.

* IMPACTS: RESIDENCES SHOULD BE AWARE OF THESE POTENTIALLY STRONG
  WINDS AND TAKE ANY NECESSARY PRECAUTIONS TO SECURE LOOSE OBJECTS
  OUTSIDE. TRAVELERS ARE URGED TO ALSO USE CAUTION AS STRONG
  CROSSWINDS MAY DEVELOP ON THE AREA ROADWAYS...ESPECIALLY HIGHWAY
  6 THROUGH TONOPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
767 
WWUS75 KLKN 131614
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
814 AM PST SAT MAR 13 2010

.A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE SILVER STATE TODAY.
THIS SYSTEM WILL BRING STRONG AND GUSTY WINDS TO NORTHERN NYE
COUNTY FROM THIS MORNING THROUGH THIS EVENING.

NVZ032-132000-
/O.EXB.KLKN.WI.Y.0002.000000T0000Z-100313T2000Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK...
CARLIN...CLOVER VALLEY...PEQUOP SUMMIT
814 AM PST SAT MAR 13 2010

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY FOR THE EAST
SLOPES OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE AND ADJACENT
VALLEYS...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL NOON PST TODAY FOR THE EAST SLOPES OF
THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE AND ADJACENT VALLEYS.

* TIMING: STRONG WINDS WILL CONTINUE UNTIL NOON TODAY.

* WINDS: NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH CAN
  BE EXPECTED.

* LOCATIONS INCLUDE: EAST SLOPES OF THE RUBY MOUNTAINS AND EAST
  HUMBOLDT RANGE...CLOVER AND RUBY VALLEYS. 

* IMPACTS: RESIDENCES SHOULD BE AWARE OF THESE POTENTIALLY
  STRONG WINDS AND TAKE ANY NECESSARY PRECAUTIONS TO SECURE LOOSE
  OBJECTS OUTSIDE. TRAVELERS ARE URGED TO ALSO USE CAUTION AS
  STRONG CROSSWINDS MAY DEVELOP ON THE AREA ROADWAYS...ESPECIALLY
  STATE ROUTE 232 AND HIGHWAY 93 SOUTH OF WELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ013-140300-
/O.CON.KLKN.WI.Y.0002.000000T0000Z-100314T0300Z/
NORTHERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH
814 AM PST SAT MAR 13 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* TIMING: WINDS WILL CONTINUE THROUGH THE EVENING.

* WINDS: NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
  AROUND 50 MPH CAN BE EXPECTED...ESPECIALLY IN NORTH-SOUTH
  ORIENTED VALLEYS.

* LOCATIONS INCLUDE: TONOPAH

* IMPACTS: RESIDENCES SHOULD BE AWARE OF THESE POTENTIALLY 
  STRONG WINDS AND TAKE ANY NECESSARY PRECAUTIONS TO SECURE 
  LOOSE OBJECTS OUTSIDE. TRAVELERS ARE URGED TO ALSO USE 
  CAUTION AS STRONG CROSSWINDS MAY DEVELOP ON THE AREA 
  ROADWAYS...ESPECIALLY HIGHWAY 6 THROUGH TONOPAH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
019 
WWUS75 KLKN 131956
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
1156 AM PST SAT MAR 13 2010

.A PACIFIC STORM SYSTEM WILL DEPART THE SILVER STATE THIS
AFTERNOON. IN ITS WAKE...STRONG GUSTY WINDS WILL CONTINUE TO
AFFECT THE EASTERN SLOPES OF THE RUBY MOUNTAINS...EAST HUMBOLDT
RANGE AND ADJACENT VALLEYS. HOWEVER...WINDS HAVE DECREASED
SIGNIFICANTLY ALREADY ACROSS NORTHERN NYE COUNTY.

NVZ013-132100-
/O.CAN.KLKN.WI.Y.0002.000000T0000Z-100314T0300Z/
NORTHERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH
1156 AM PST SAT MAR 13 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND
ADVISORY FOR NORTHERN NYE COUNTY. 

STRONG WINDS ACROSS THE AREA HAVE DECREASED BELOW WIND ADVISORY
CRITERIA...AND SO THE WIND ADVISORY HAS BEEN CANCELLED.
HOWEVER...WINDS WILL STILL GUST UP TO 40 MPH THROUGH THE AFTERNOON
AND DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION.

$$

NVZ032-132300-
/O.EXT.KLKN.WI.Y.0002.000000T0000Z-100313T2300Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK...
CARLIN...CLOVER VALLEY...PEQUOP SUMMIT
1156 AM PST SAT MAR 13 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON.

* TIMING: STRONG WINDS WILL CONTINUE UNTIL 3 PM PST THIS
  AFTERNOON.

* WINDS: NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH 
  CAN BE EXPECTED. 

* LOCATIONS INCLUDE: EAST SLOPES OF THE RUBY MOUNTAINS AND EAST 
  HUMBOLDT RANGE...CLOVER AND RUBY VALLEYS.

* IMPACTS: RESIDENTS SHOULD BE AWARE OF THESE POTENTIALLY STRONG
  WINDS AND TAKE ANY NECESSARY PRECAUTIONS TO SECURE LOOSE OBJECTS
  OUTSIDE. TRAVELERS ARE URGED TO ALSO USE CAUTION AS STRONG
  CROSSWINDS MAY DEVELOP ON AREA ROADWAYS...ESPECIALLY STATE
  ROUTE 232 AND HIGHWAY 93 SOUTH OF WELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

RCM
822 
WWUS75 KLKN 131957 CCA
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
1156 AM PST SAT MAR 13 2010

.A PACIFIC STORM SYSTEM WILL DEPART THE SILVER STATE THIS
AFTERNOON. IN ITS WAKE...STRONG GUSTY WINDS WILL CONTINUE TO
AFFECT THE EASTERN SLOPES OF THE RUBY MOUNTAINS...EAST HUMBOLDT
RANGE AND ADJACENT VALLEYS. HOWEVER...WINDS HAVE DECREASED
SIGNIFICANTLY ALREADY ACROSS NORTHERN NYE COUNTY.

NVZ013-132100-
/O.CAN.KLKN.WI.Y.0002.000000T0000Z-100314T0300Z/
NORTHERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH
1156 AM PST SAT MAR 13 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND
ADVISORY FOR NORTHERN NYE COUNTY. 

STRONG WINDS ACROSS THE AREA HAVE DECREASED BELOW WIND ADVISORY
CRITERIA...AND SO THE WIND ADVISORY HAS BEEN CANCELLED.
HOWEVER...WINDS WILL STILL GUST UP TO 40 MPH THROUGH THE AFTERNOON
AND DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION.

$$

NVZ032-132300-
/O.EXT.KLKN.WI.Y.0002.000000T0000Z-100313T2300Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK...
CARLIN...CLOVER VALLEY...PEQUOP SUMMIT
1156 AM PST SAT MAR 13 2010

...WIND ADVISORY FOR THE EASTERN SLOPES OF THE RUBY MOUNTAINS...EAST 
HUMBOLDT RANGE AND ADJACENT VALLEYS IS NOW IN EFFECT UNTIL 3 PM PST 
THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON.

* TIMING: STRONG WINDS WILL CONTINUE UNTIL 3 PM PST THIS
  AFTERNOON.

* WINDS: NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH 
  CAN BE EXPECTED. 

* LOCATIONS INCLUDE: EAST SLOPES OF THE RUBY MOUNTAINS AND EAST 
  HUMBOLDT RANGE...CLOVER AND RUBY VALLEYS.

* IMPACTS: RESIDENTS SHOULD BE AWARE OF THESE POTENTIALLY STRONG
  WINDS AND TAKE ANY NECESSARY PRECAUTIONS TO SECURE LOOSE OBJECTS
  OUTSIDE. TRAVELERS ARE URGED TO ALSO USE CAUTION AS STRONG
  CROSSWINDS MAY DEVELOP ON AREA ROADWAYS...ESPECIALLY STATE
  ROUTE 232 AND HIGHWAY 93 SOUTH OF WELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

RCM
150 
WWUS75 KLKN 132256
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
256 PM PST SAT MAR 13 2010


NVZ032-140000-
/O.EXP.KLKN.WI.Y.0002.000000T0000Z-100313T2300Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK...
CARLIN...CLOVER VALLEY...PEQUOP SUMMIT
256 PM PST SAT MAR 13 2010

...WIND ADVISORY FOR THE EAST SLOPES OF THE RUBY MOUNTAINS...EAST
HUMBOLDT RANGE AND ADJACENT VALLEYS WILL EXPIRE AT 3 PM PST THIS
AFTERNOON...

THE WIND ADVISORY FOR THE EAST SLOPES OF THE RUBY MOUNTAINS...EAST
HUMBOLDT RANGE AND ADJACENT VALLEYS WILL EXPIRE AT 3 PM PST THIS
AFTERNOON.

WINDS HAVE GENERALLY DECREASED BELOW 30 MPH SUSTAINED AND 45 MPH
IN GUSTS...SO THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE AT THIS
TIME. HOWEVER...GUSTS UP TO 40 MPH ARE STILL POSSIBLE ALONG THE
EAST SLOPES OF THE RUBY MOUNTAINS...EAST HUMBOLDT RANGE AND
ADJACENT VALLEYS INTO THE EVENING.

$$

RCM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Mar 12, 3:52 PM PST, 5 hours 21 minutes earlier.

Area forecast discussion, Mar 12, 3:52 PM PST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
352 PM PST FRI MAR 12 2010

.SYNOPSIS...A STRONG COLD FRONT WILL BRING RAIN AND SNOW...ALONG
WITH COLDER TEMPERATURES AND GUSTY WINDS...TO MUCH OF THE SILVER
STATE TONIGHT AND SATURDAY. DRY WEATHER WILL RETURN SUNDAY...WITH
A WARMING TREND TAKING HOLD NEXT WEEK.

&&

.SHORT TERM...TONIGHT THROUGH MONDAY. POTENT STORM SYSTEM IN
CALIFORNIA AT PRESENT WILL BE THE MAIN FOCUS OF THE SHORT TERM.
THIS SYSTEM...WHILE EXPECTED TO LOSE MUCH OF ITS MOISTURE OVER THE
SIERRA NEVADA...WILL STILL CAUSE A PERIOD OF RAIN AND SNOW ACROSS
MOST OF THE CWA TONIGHT INTO SATURDAY. DESPITE THE LOSS OF
MOISTURE...FRONTOGENESIS REMAINS QUITE STRONG AS IT MOVES ACROSS
THE STATE...ALONG WITH SIGNIFICANT DIVERGENCE ALOFT. THERE IS EVEN
SOME MODEST INSTABILITY SHOWING UP ON THE MODELS RIGHT ALONG THE
FRONT...AND THEN LATER AS THE UPPER LOW MOVES ACROSS TOMORROW.
EXPECT STEADIER SNOW TO GRADUALLY TAPER OFF TO CONVECTIVE SNOW
SHOWERS AS THE DAY WEARS ON TOMORROW...BUT FAVORED LOCATIONS SUCH
AS THE NORTHWESTERN SLOPES OF THE RUBIES AND EAST HUMBOLDT RANGE
CAN CONTINUE TO GET ACCUMULATING SNOW. MODELS HAVE WAFFLED ON QPF
SOMEWHAT...BUT THINK ADVISORY AMOUNTS ARE A GOOD BET FROM I-80 ON
NORTH...ESPECIALLY ABOVE 5000 FEET. THERE MAY BE ISSUE WITH THE
RAIN TAKING A LITTLE TOO LONG TO CHANGE TO SNOW IN THE LOWER
ELEVATIONS OF HUMBOLDT COUNTY...WHILE QPF DOES NOT LOOK AS ROBUST
DOWN ACROSS SOUTHERN LANDER...SOUTHERN EUREKA...AND WHITE PINE
COUNTIES. HOWEVER...FORCING IN THESE AREAS LOOKS STRONG...SO
DECIDED TO GO WITH AN ADVISORY FOR THESE AREAS AS WELL. KEPT
NORTHERN NYE AND EXTREME EASTERN ELKO OUT OF THE ADVISORY AS THESE
AREAS WILL NOT GET AS MUCH QPF...OR REMAIN RAIN TOO LONG...TO
ALLOW ADVISORY LEVEL SNOWS TO ACCUMULATE. IN ALL AREAS...WINDS MAY
GUST UP TO 45 MPH WITH THE INITIAL COLD FRONT PASSAGE. TOYED WITH
THE IDEA OF ISSUING A WIND ADVISORY...BUT HELD OFF FOR NOW AS I
EXPECT THE STRONGEST GUSTS TO BE LIMITED TO THE FRONTAL
PASSAGE...WITH THE MAJORITY OF LATE TONIGHT AND SATURDAY
EXPERIENCING GUSTS IN THE 35 MPH RANGE. ALL IN ALL...SATURDAY WILL
NOT BE A VERY PLEASANT DAY ACROSS MOST OF THE CWA!

RAPID IMPROVEMENT EXPECTED SATURDAY NIGHT THROUGH MONDAY AS THE
SYSTEM MOVES OUT AND RIDGING BUILDS ALOFT. IT WILL STILL BE
SOMEWHAT CHILLY SUNDAY...BUT TEMPERATURES SHOULD REBOUND QUICKLY
MONDAY. SUNSHINE SHOULD PREVAIL BOTH DAYS WITH MUCH LIGHTER WINDS.
RCM

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY. STRONG UPPER RIDGE OVER
THE AREA WILL BEGIN THE PERIOD. SHORT WAVE MOVING INTO THE PAC NW
ON WED WILL DRIVE A WEAK FRONTAL BOUNDARY INTO NRN/CNTRL NV WITH
BOTH THE GFS/EURO SHOWING SOME INSTABILITY AND MOISTURE OVER NERN
AND CNTRL NV. LEFT IT DRY FOR NOW AND JUST BUMPED UP POPS IN THE
GRIDS. DIFFERENCES CROP UP IN THE MODELS ON HANDLING THE ABOVE
MENTIONED SHORT WAVE. THE GFS IS THE MOST PROGRESSIVE AND TAKES
THIS WAVE INTO THE NRN ROCKIES AND UPPER MIDWEST WHILE THE EURO
DIVES IT SOUTH INTO SRN IDAHO/NRN UTAH/NERN NV BY LATE THURSDAY.
THE GEM IS ABOUT HALFWAY BETWEEN THE TWO. ALL OF THE GFS ENSEMBLE
MEMBERS DIG THIS SYSTEM FURTHER SOUTH THEN THE GFS OPERATIONAL
RUN. SINCE THE EURO HAS BEEN PREFORMING BETTER LATELY THAN THE GFS
WILL WEIGHT THE FCST ABOUT 75% TOWARDS THE EURO SOLUTION AND PUT
IN A SLIGHT CHANCE OF SHOWERS NEAR THE UT BORDER THURSDAY AND
FRIDAY AND LOWER MAX TEMPS. CEC

&&

.AVIATION...A STRONG LOW PRESSURE SYSTEM WILL PUSH INTO NRN CA
EARLY THIS EVENING DRIVING A COLD FRONT INTO NWRN NV LATE THIS
EVENING. THIS FRONT WILL THEN MOVE INTO NERN NV LATE TONIGHT AND
FINALLY INTO CNTRL NV EARLY SATURDAY MORNING. RAIN AHEAD AND ALONG
THE FRONT WILL QUICKLY CHANGE OVER TO SNOW BEHIND THE FRONT.
WIDESPREAD MVFR CONDITIONS ARE EXPECTED WITH THE FRONT WITH AREAS
OF IFR OR LOWER CONDITIONS...EXCEPT AT KTPH WHERE VFR CONDITIONS
ARE EXPECTED TO PREVAIL AS MOST MOISTURE WILL REMAIN TO THE NORTH
OF THIS SITE. SCATTERED SNOW SHOWERS WILL LINGER THROUGH THE
AFTERNOON IN THE EAST. CEC

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 1 PM PST
SATURDAY FOR NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND
NORTHERN EUREKA COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWEST
AND SOUTH CENTRAL ELKO COUNTY.

WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 10 AM PST
SATURDAY FOR HUMBOLDT COUNTY.

WINTER WEATHER ADVISORY FROM 4 AM TO 7 PM PST SATURDAY FOR WHITE
PINE COUNTY.

&&

93/91/91
Hazardous weather outlook, Mar 12, 3:30 PM PST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
330 PM PST FRI MAR 12 2010

NVZ030>032-034>037-132330-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
330 PM PST FRI MAR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
NEVADA.

.DAYS ONE AND TWO...TONIGHT AND SATURDAY.

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT AND
SATURDAY. RAIN AND SNOW WILL CHANGE TO ALL SNOW...ACCUMULATING 1
TO 4 INCHES IN THE VALLEYS WITH UP TO 8 INCHES IN THE HIGHER
MOUNTAINS. ADDITIONALLY...WINDS MAY GUST UP TO 45 MPH WITH THE
COLD FRONT PASSAGE...AND CONTINUE TO GUST UP TO 35 MPH AFTERWARD
THROUGH THE DAY SATURDAY. A WINTER WEATHER ADVISORY IS IN EFFECT.

.DAYS THREE THROUGH SEVEN...SUNDAY THROUGH THURSDAY.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ013-033-132330-
NORTHERN NYE COUNTY-EXTREME EASTERN ELKO COUNTY-
330 PM PST FRI MAR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAYS ONE AND TWO...TONIGHT AND SATURDAY.

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT AND
SATURDAY. RAIN AND SNOW WILL CHANGE TO ALL SNOW...ACCUMULATING UP
TO 3 INCHES IN THE VALLEYS WITH UP TO 6 INCHES IN THE HIGHER
MOUNTAINS. ADDITIONALLY...WINDS MAY GUST UP TO 45 MPH WITH THE
COLD FRONT PASSAGE...AND CONTINUE TO GUST UP TO 35 MPH AFTER WARDS
THROUGH THE DAY SATURDAY.

.DAYS THREE THROUGH SEVEN...SUNDAY THROUGH THURSDAY.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

RCM

Nearby

Wind Advisories in Nevada, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.